# SDR CA140521006

- Difficulty date: May 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 3,976 hours
- Engine: Lyc AEIO540D4D5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 10A4295
- Condition: Broken
- Location: Te Flaps
- Part time: 4,098 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WIRE FOUND BROKEN DURING FLEET CAMPAIGN TO CHECK FOR BROKEN WIRES.  FLAP OPERATED NORMALLY.
